# SDR UPS04442053

- Difficulty date: March 11, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 66,233 hours, 33,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BELOW FLOOR INTERCOSTAL WEB CRACKED AT BS 2220 S-37R AS MARKED.  BS 2220 S-37R BELOW FLOOR INTERCOSTAL WEB REPLACED AS PER SRM 51-10-01 PG 8.
